# SDR GLBA9187

- Difficulty date: December 23, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 14,052 hours, 15,956 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51928704E2101
- Part serial: 1117
- Condition: Frozen
- Location: Cockpit
- Part time: 9,921 hours, 11,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER #1 ALTIMETER FROZE ON CLIMB-OUT RETURNED TO BLOCK - R/R ALTIMETER
